| Catalog Number |
SRL-350 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" and "to down size¿.This record is for the right-side.Device has been explanted and will be returned.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture" and "to down size¿.This record is for the right-side.Device has been explanted and replaced. device has been returned.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed, an opening assessed as fold flaw opening.As per the investigation procedure, crease, wear abrasion and stress marks were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: e1, g2.
Event or Problem Description
Healthcare professional reported "rupture" and "to down size¿.This record is for the right-side.Device has been explanted.